Show simple item record

dc.contributor.authorHančl, Jaroslav
dc.contributor.authorMatala-aho, Tapani
dc.contributor.authorPulcerová, Simona
dc.date.accessioned2010-07-21T11:31:16Z
dc.date.available2010-07-21T11:31:16Z
dc.date.issued2010
dc.identifier.citationKyoto journal of mathematics. 2010, vol. 50, no. 1, p. 33-40.en
dc.identifier.issn2156-2261
dc.identifier.issn2154-3321
dc.identifier.urihttp://hdl.handle.net/10084/78329
dc.description.abstractThis new concept of continued fractional measure of irrationality for the real number a is introduced with the help of the classical measure of irrationality. Some relationships between this new and the classical measures are included.en
dc.format.extent174325 bytescs
dc.format.mimetypeapplication/pdfcs
dc.language.isoenen
dc.publisherDuke University Pressen
dc.relation.ispartofseriesKyoto journal of mathematicsen
dc.relation.urihttp://dx.doi.org/10.1215/0023608X-2009-002en
dc.titleContinued fractional measure of irrationalityen
dc.typearticleen
dc.identifier.locationNení ve fondu ÚKen
dc.identifier.doi10.1215/0023608X-2009-002
dc.rights.accessopenAccess
dc.type.versionsubmittedVersion
dc.identifier.wos000278903200002


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record